# SDR AALA20030497

- Difficulty date: April 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE,  TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED JUST AFTER TAKEOFF.  STAYED ON FOR APPROXIMATELY 3-5 MINUTES CROSSFEED CLOSED, AIRFOIL ICE OFF, HP BLEED OFF.  RETURNED AND LANDED TUL WITHOUT INCIDENT.  REINSTALLED OUTBOARD FORWARD DUCT AIR CONDITIONING DUCT AND TORQUED CLAMPS. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
